Advertisement

What are the side effects of tobramycin ophthalmic ointment?

Tobramycin ophthalmic ointment can occasionally cause eye irritation, with itchy, red, swollen, burning or watery eyes. Talk to your doctor if these symptoms persist. If you have an allergic reaction to tobramycin, marked by facial swelling, hives, itchy rash and difficulty breathing, seek emergency care, call 911.

Continue Learning about Antibiotic

FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
Do I Need an Antibiotic?
Do I Need an Antibiotic?
If you’ve got a fever and you’re coughing, congested or battling a sore throat, chances are you’re also missing work, losing sleep—and running out of ...
Read More
What is an antibiotic ointment?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
An antibiotic ointment is an oil-based preparation that fights bacteria on the skin. For example...
More Answers
Who should not use an antibiotic ointment?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
People with sensitive skin or who are unsure of what the rash is should avoid topical antibiotic...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.